# SDR AALA201811199025

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 59,575 hours, 22,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT IAW AMM 25-65-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
